Sets of p-multiplicity in locally compact groups

I. G. Todorov, L. Turowska

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
286 Downloads (Pure)


We initiate the study of sets of p-multiplicity in locally compact groups and their operator versions. We show that a closed subset E of a second countable locally compact group G is a set of p-multiplicity if and only if E∗={(s,t):ts−1∈E} is a set of operator p-multiplicity. We exhibit examples of sets of p-multiplicity, establish preservation properties for unions and direct products, and prove a p-version of the Stone–von Neumann Theorem.
Original languageEnglish
Pages (from-to)75-93
Number of pages19
JournalStudia Mathematica
Publication statusPublished - 2015


Dive into the research topics of 'Sets of p-multiplicity in locally compact groups'. Together they form a unique fingerprint.

Cite this